Pasquali, Sara
The stochastic logistic equation : stationary solutions and their stability
Rendiconti del Seminario Matematico della Università di Padova, Tome 106 (2001) , p. 165-183
Zbl 02216803 | MR 1876219
URL stable : http://www.numdam.org/item?id=RSMUP_2001__106__165_0

Bibliographie

[1] H. Deng - M. KRSTIC, Stochastic nonlinear stabilization, Systems Control Lett., 32 (1997), pp. 143-159. MR 1492434 | Zbl 0902.93049

[2] P. Florchinger, Lyapunov-like techniques for stochastic stability, SIAM J. Control Optim., 33 (1995), pp. 1151-1169. MR 1339059 | Zbl 0845.93085

[3] C.W. Gardiner, Handbook of stochastic methods, Springer-Verlag, Berlin, 1985. MR 858704

[4] R. Khasminskii, Stochastic stability of differential equations, Sijthoff & Noordhoff, Alphen aan den Rijn, 1980. MR 600653 | Zbl 0441.60060

[5] P.E. Kloeden - E. Platen, Numerical solution of stochastic differential equations, Applications of Mathematics Series Vol. 23, Springer-Verlag, Heidelberg, 1992. MR 1214374 | Zbl 0752.60043

[6] H.J. Kushner, Stochastic stability and control, Academic Press, New York, 1967. MR 216894 | Zbl 0244.93065

[7] E.M. Lungu - B. ØKSENDAL, Optimal harvesting from a population in a stochastic crowded environment, Math. Biosci., 145 (1997), pp. 47-75. MR 1478875 | Zbl 0885.60052

[8] H. Risken, The Fokker-Planck equation, Springer-Verlag, Berlin, 1984. MR 749386 | Zbl 0546.60084